Please use this identifier to cite or link to this item: http://www.repositorio.ufc.br/handle/riufc/4355
Title in Portuguese: On the existence of complete bounded minimal surfaces in RN
Author: Jorge, Luquésio Petrola de Melo
Xavier, Frederico
Keywords: Superfícies mínimas
Issue Date: 1979
Citation: JORGE, L. P. M, ; XAVIER, F. (1979)
Description: JORGE, Luquésio Petrola de Melo ; XAVIER, Frederico. On the existence of complete bounded minimal surfaces in Rn. Boletim da Sociedade Brasileira de Matemática, Rio de Janeiro, v. 10, p. 171-174, 1979.
URI: http://www.repositorio.ufc.br/handle/riufc/4355
Appears in Collections:DMAT - Artigos publicados em revista científica

Files in This Item:
File Description SizeFormat 
1979_art_lpmjorge.pdf137,54 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.